# SDR CALA2025121212052

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 111,139 hours, 14,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 8102304
- Part serial: 200003160
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 720,559 hours, 702,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK OFF FOLLOWED BY ACRID ODOR, THEN EICAS SMOKE. PLACED ON MEL 2151A.  REMOVED AND REPLACED LOWER FLOW CONTROL & SHUTOFF VALVE (FCSOV) IAW AMM 21-51-02-400-801.  REPLACED RT AIR PACK FLOW SENSOR IAW AMM 21-51-03/401.  ALL TESTS PASS, RAN ENGINE AND PACK. NORMAL OPS & SMELL. FOUND GASPER FAN FROZEN & SUSPECT THIS IS CULPRIT OF ODOR ON LOGPAGE 7235927. RT PACK OPS CHECK GOOD.
